Home > Research > Publications & Outputs > Quasi-steady drift paths in a model magnetosphe...

Electronic data

Links

Text available via DOI:

View graph of relations

Quasi-steady drift paths in a model magnetosphere with AMIE electric field: Implications for ring current formation

Research output: Contribution to journalJournal articlepeer-review

Published
  • M.W. Chen
  • M. Schulz
  • G. Lu
  • L.R. Lyons
Close
<mark>Journal publication date</mark>13/05/2003
<mark>Journal</mark>Journal of Geophysical Research
Issue numberA5
Volume108
Pages (from-to)1180
Publication StatusPublished
<mark>Original language</mark>English

Bibliographic note

An edited version of this paper was published by AGU. Copyright (2003) American Geophysical Union